American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] John McKay and Kiang Chuen Young. The nonabelian simple groups $G$, $G<10\sp{6}$---minimal generating pairs . Math. Comp. 33 (1979) 812-814. MR 521296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Fischer and J. McKay. The nonabelian simple groups $G,$ $\mid G\mid <10\sp{6}$---maximal subgroups . Math. Comp. 32 (1978) 1293-1302. MR 0498831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Craig Cato. The orders of the known simple groups as far as one trillion . Math. Comp. 31 (1977) 574-577. MR 0430052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David C. Hunt. The character table of an eight-dimensional orthogonal group . Math. Comp. 28 (1974) 659-660. MR 0369493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David C. Hunt. The character table of Fischer's simple group, $M(23)$ . Math. Comp. 28 (1974) 660-661. MR 0369494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1